Nailing down cause of hair loss

  1. Board Supporter
    Cardinal's Avatar
    Join Date
    Nov 2002
    Posts
    623
    Rep Power
    459
    Level
    20
    Lv. Percent
    10.66%

    Nailing down cause of hair loss


    I am just finishing PCT on a Prop/Tren A cycle (finishing 3rd week of pct) and am experiencing more hair loss than I usually get from using nolvadex during pct. Hence I am trying to figure out the cause of this so I can halt it quickly.

    Could it be the tren causing latent hair loss? I didn't notice much of any hair loss while on the tren (it all came from the prop as far as I could tell) and the ester has long since cleared my system.

    I was not taking any hair care products at all during the pct (so no shedding due to spiro or finasteride etc). Today I am starting finasteride at an appreciable dose. I am also not taking other ancillaries that might be causing the problem.

    I am also calling off pct after 3 weeks to see if dropping the nolva will help reduce the additional hair loss. It should help a little.

    Right now my main concern is getting the hairloss to stop intially. I can then take as long as I need to figure out what works for me for regrowth etc. TIA for the input on this matter.

  2. New Member
    Fastflight's Avatar
    Join Date
    Jul 2004
    Age
    40
    Posts
    306
    Rep Power
    280
    Level
    14
    Lv. Percent
    85.19%

    Iron might help a little.
  3. Senior Member
    rrgg's Avatar
    Join Date
    Feb 2004
    Age
    42
    Posts
    1,018
    Rep Power
    641
    Level
    25
    Lv. Percent
    11.85%
    Achievements Posting Pro

    Fastflight- Can you elaborate on this? How much iron and why?
    •   
       

  4. New Member
    Fastflight's Avatar
    Join Date
    Jul 2004
    Age
    40
    Posts
    306
    Rep Power
    280
    Level
    14
    Lv. Percent
    85.19%

    I realized,that despite the pure androgen-caused hairloss during my Test and Winny cycle
    was eased by the supplementation of iron.

    I was reading on iron supplementation and that a deficite on iron may cause depression,hairloss and scars in the corner of the mouth.

    i was also reading articles on pubmed,that winny causes the serum-iron to fall,plus my
    thoughts on the red blood cell count,going up during the cycle,I was up to buying some iron supps and it really helped me shedding less hair.
    Befor I could see my hair in the pillow when waking up ,and in the sink.
    Now,after a year,it really has grown back and I´m always watching to take some iron.

    It is 5-15mg pure iron a day bound to a sugar or a salt.
    I´m using iron-dextrose cause you can take it along with food and it will always be well absorbed in contrast to salts,where it competes with minerals and acids for absorption .
  5. Board Supporter
    Cardinal's Avatar
    Join Date
    Nov 2002
    Posts
    623
    Rep Power
    459
    Level
    20
    Lv. Percent
    10.66%

    Thanks for the suggestion. I will look and make sure I am getting plenty of iron in my diet. I should be but will check to make sure.
  6. Board Supporter
    Cardinal's Avatar
    Join Date
    Nov 2002
    Posts
    623
    Rep Power
    459
    Level
    20
    Lv. Percent
    10.66%

    I was doing some reading on hairlosstalk.com today and learned (relearned) a few things.

    Since I am not on any androgens now and still experiencing shedding (increased shedding) I have an idea what the cause might be. I read that while on finasteride/minoxidil you often see an increase in shedding (this we know) and that is a good thing since it means the hair is recycling hopefully thicker/stronger etc.

    My thought is that if I don't take any finasteride/minoxidil right now I can wait it out and see how long it takes for it to slow down and how much grows back stronger and thicker on its own....Then start the finasteride and minoxidil if I am not satisfied with how much has grown back and give it at least 6 months to a year to evaluate the effectiveness of the drugs.

    During that time If I used any androgens I would have to make certain there was no chance of significant hair loss on them. I will also be using Nizoral more faithfully now to help condition the scalp properly and I will try to avoid working out in the heat (can't help).

    What do you guys think about this?
  7. Senior Member
    lifted's Avatar
    Join Date
    Apr 2003
    Age
    33
    Posts
    2,719
    Rep Power
    0
    Level
    41
    Lv. Percent
    66.26%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by Cardinal
    I was doing some reading on hairlosstalk.com today and learned (relearned) a few things.

    Since I am not on any androgens now and still experiencing shedding (increased shedding) I have an idea what the cause might be. I read that while on finasteride/minoxidil you often see an increase in shedding (this we know) and that is a good thing since it means the hair is recycling hopefully thicker/stronger etc.

    My thought is that if I don't take any finasteride/minoxidil right now I can wait it out and see how long it takes for it to slow down and how much grows back stronger and thicker on its own....Then start the finasteride and minoxidil if I am not satisfied with how much has grown back and give it at least 6 months to a year to evaluate the effectiveness of the drugs.

    During that time If I used any androgens I would have to make certain there was no chance of significant hair loss on them. I will also be using Nizoral more faithfully now to help condition the scalp properly and I will try to avoid working out in the heat (can't help).

    What do you guys think about this?
    I think it's a good theory and am interested in finding out more about it too.

    I usually lose hair on cycle and post cycle and then if I stay off AAS for awhile, I tend to grow most of it back.

    I've been off aqndrogens for a few months now and will continue to be AAS free for at least the rest of this year....maybe longer...one of the reasons I'm staying natty at the moment is to see how this minox/aa 5% combo topical is to try and grow back a little temple hair that I've lost in the past 1-2 years from AAS.

    And your theory kinda is the same question I've been thinking about.>>>

    >>>If you use minox/aa and experience that shedding at first...then were to quit using it, would the hairs grow back stronger/thicker still? Kinda the same thing you're pondering...dunno???
  

  
 

Similar Forum Threads

  1. Ten Causes of Hair Loss
    By jannkahon in forum Nutrition / Health
    Replies: 0
    Last Post: 05-25-2011, 07:30 PM
  2. DHT derived = less chance of hair loss?
    By wannabmonster in forum Supplements
    Replies: 0
    Last Post: 04-25-2011, 01:53 PM
  3. Chances of hair loss?
    By chasingsize in forum Anabolics
    Replies: 2
    Last Post: 02-10-2009, 04:46 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in